Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
onelittleone

onelittleone on tane

OursFan thanks so much

calabi 80 mg isnt so bad i had a little breakout but everything is looking good now.My derm said she would would like to keep on tane for another 2 to 3 months but im so scared to stop taking it

Edited by onelittleone

Share this post


Link to post
Share on other sites

Yesterday i had a little spot come up over my left eye.Im going to try to just leave it alone & let it do its thing hoping it will go away in a few days.

The rest of my face is looking pretty good so im real happy bought that.

Side affects are the same nothing has really changed

The only prob i has is remembering if i took my pills 40mg x 2 a day :think: . Think i fixed the prob though i went & got a pill organizer

Share this post


Link to post
Share on other sites

glad things are going well for you!! :)

i had trouble keeping track of my pills too since i have to alternate days between 1 then 2..etc,,

i ended up just writing the date over each pill in my pack - that helped :)

Share this post


Link to post
Share on other sites

Lets see....Where do i start

Here it is fixing to be my 5th month on tane & im still having small breakouts.There nothing like they use to be just a small pimple here & there but its taking forever for them to fade out.

Ill be clear for a week are two then a few pimples will show up there really small but there still pimples.

My eyes water 24/7 now nothing i tryed has help people have even ask me why am i crying :shifty: .Anyone else have this prob & found something thats helps please let me know.

I go see my dem next week going to ask her what will help with the eyes & hope my blood work is all good so i can stay on the 80mg

Lauren21 thanks for the post & best of luck to you

Angela1985 its good to here from you & i have no probs with taking my pills now i write the date on the pill case :cool:

Edited by onelittleone

Share this post


Link to post
Share on other sites

I hit my 5th month this week & things are looking.

I still have a little bump on the left side of my neck that looks likes it trying to come out but this things been there for ever so will see maybe it will do something

Dident get to see my derm this week she's out of her office all week so i go next week.Just hope my bloods all good

Two more months to go & i cant help but think whats my face going to do after accutane.Its been nice not having to worry about what my face looks like at the end of the day are when i weak up in the morning

I havent had any new breakouts in a while now & the side affects have been the same throughout my course

Edited by onelittleone

Share this post


Link to post
Share on other sites

Face is really starting to look like shit again.The past few days my neck line has exploded in red marks & they itch like crazy.

Things were going so good....Man i hate this shit i get to feeling so down when my face looks like crap.

I go see my Derm this afternoon so maybe she can tell me whats going on

Share this post


Link to post
Share on other sites

Things are starting to look a little better.The spot over my left eye is now just a red mark.

My neck is looking some what better to, when i saw my derm she said it looked like a rash & not to worry should go away in a few days & it looks like it is.

Im still getting a few whiteheads around my nose but you cant see them unless you get up close to the mirror.This area has always been a prob for me but there nothing like the use to be.

Getting nose bleeds again & my eyes are watering like carzy.

Its funny my face is clearing & i can still find something to bitch about :boohoo:

Share this post


Link to post
Share on other sites

hey onelittleone! glad to hear things are settling down again for you! it totally sucks when you break out suddenly, especially when we assume its over !( well sort of over)

fingers crossed for you :pray:

j x

Share this post


Link to post
Share on other sites

I bet the little breakout/rash was only noticable to you, we all judge ourselves way too much! glad things are better for you!

Share this post


Link to post
Share on other sites

The spot over my left eye is gone but i still have two red marks on my neck that are taking forever to fade.

Ones my falt i picked at it & made it worse (stupid ass me) why cant i just leave things alone?

They are looking better so maybe by next week they will be gone.

Share this post


Link to post
Share on other sites

Still have this bloody red mark on the right side of my neck.This thing just refuses to go away its been there like two weeks now.

I hit the 6th month mark in a few days & im still getting a few whiteheads around my nose but you really small & you cant see them.

If i can just get this thing on my neck to go away ill be looking good

Share this post


Link to post
Share on other sites

This thing on the right side of my neck is still there its just not looking any better or worse.I go see my derm this friday gess ill see if she can inject it.

Other than that my face is looking really good & i havent had anything new pop up in a while now.

Nothing new on the side affect still have the dry lips & eyes that water 24/7

Really hope i can get this thing injected & make it go away

Edited by onelittleone

Share this post


Link to post
Share on other sites
This thing on the right side of my neck is still there its just not looking any better or worse.I go see my derm this friday gess ill see if she can inject it.

Other than that my face is looking really good & i havent had anything new pop up in a while now.

Nothing new on the side affect still have the dry lips & eyes that water 24/7

Really hope i can get this thing injected & make it go away

hey onelittleone! glad to hear your skin is doing well! keep us posted on what the derm has to say.

j x

Share this post


Link to post
Share on other sites

Im thinking if i can just leave my face alone things will look a lot better.

Every time i see a little something i have to pick at it & make a scab.

Now i have one on my left cheek because of my picking from now on out im just going to leave things alone.

Other then that my face is looking really good still have the pump on my neck,its not getting any biger just not going away.Things been there for over a month now.

Im still getting a few small whiteheads around my nose but nothing bad.

When this scab fades out & my bump goes away ill be looking good

Share this post


Link to post
Share on other sites

So i saw my derm today did my blood work & showed her the spot on my neck thats a real eye sore to me.She goes on to explain that it could be a numbers of things & 1 she could inject it or 2 cut it out.

So she looks at it & ask if i've been picking at it,when i tell her no she tells me to leave it alone & it will go away in time,shakes my hand, tells me see you next month & leaves the room....

Thanks verry much have a nice fking day...... wtf

Share this post


Link to post
Share on other sites
Im thinking if i can just leave my face alone things will look a lot better.

Every time i see a little something i have to pick at it & make a scab.

Now i have one on my left cheek because of my picking from now on out im just going to leave things alone.

Other then that my face is looking really good still have the pump on my neck,its not getting any biger just not going away.Things been there for over a month now.

Im still getting a few small whiteheads around my nose but nothing bad.

When this scab fades out & my bump goes away ill be looking good

You said she looked it and said she could cut it out or inject it, bur didn't and just dismissed you?

Share this post


Link to post
Share on other sites

I always feel the same way about..if i leave my face alone itd look alot better.

Im on the tail end of month 2, but im feeling pretty discouraged. ive felt down and like things will never get better. when did you guys start seeing improvements?? blahhhhhhhhhhhhhhhhhhhhhhhhhhhhhhhh

Share this post


Link to post
Share on other sites

Hey mitch 19; she said all that before she looked at it & then dismissed herself i still had to do bloodwork

BrontoRun;you know when i frist starting seeing her (my derm) she was the coolest but the last to vists she's been really stand offish

Benjamin M.P; like borntorun said month 3 is what they call the majic month.

Myself thats when i started to see some really good results but it dident last two months latter i started to brake out again but i pretty sure it was because of my dosege increase.Face started to look good again mid way into my 5th month

Everbodys different & reacts to accatane in different ways.So try to keep your head up it will get better.

And thanks guys for responding to my blog i was wondering if anybody was reading this thing anymore :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×